# SDR MALA976355

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Failed
- Location: Rt Eng Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING ENG ICE, RT INTAKE LIGHT ILLUMINATED.  QRH TO NO EFFECT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED DEICE CONTROLLER RT ENG, ALL CHECKS GOOD.
